MathSciNet Relay Station
MathSciNet bibliographic data
MR1009979 65J15 (47H17)
Cherruault, Yves Convergence of Adomian's method. Kybernetes 18 (1989), no. 2, 31–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement